I was on Yaz for a year and experienced very severe mood swings around the time of my period. I switched to MIcrogestin Fe 1/20 and am int he middle of my 3rd month. My 2nd period lasted 6 days (which is not normal for my body) and now a week later I started spotting and am now experiencing a heavy brownish flow. Any thoughts as to whats happening?
Welcome to ehealthforum,
The spotting could be due to breakthrough bleeding or hormonal imbalances. The exact cause can only be made out after careful evaluation. If the spotting persists or worsens, you should consider visiting your doctor/gynecologist for further evaluation and assistance. Treatment as appropriate (based on the examination findings and investigation results) would be started to help you in regulating periods. Be in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately. Take adequate rest. Drink plenty of water. Maintain healthy diet and lifestyle.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.